Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

When I take amoxicillon to kill the infection, spots filled with pus and gum at the infected area

I received treatment for an infection which now requires root treatment. I was given amoxicillon to kill the infection. Since starting the dose yesterday spots filled with pus have appeared on the gum at the infected area and every time i take the anitbiotic it swells and then bursts. Is this normal?
Asked On : Tue, 22 Feb 2011
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Hi There,
Yes, this is normal. It is called a draining sinus,it is nature's way of making way for the accumulated pus to drain out by itself. The antibiotic kills bacteria & prevents further formation of pus but the already accumulated pus needs to drain out.
But don't worry once the Root canal treatment is started the pus will have an outlet from the tooth & this sinus around the gum will heal.
Thanks & Take Care
Answered: Wed, 23 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor